О симметрических производных числах
Matematiceskij sbornik (1943)
- Volume: 54, Issue: 1, page 121-145
- ISSN: 0368-8666
Access Full Article
topHow to cite
topГермейер, Ю.Б.. "О симметрических производных числах." Matematiceskij sbornik 54.1 (1943): 121-145. <http://eudml.org/doc/65214>.
@article{Гермейер1943,
author = {Гермейер, Ю.Б.},
journal = {Matematiceskij sbornik},
keywords = {differentiation and integration},
language = {rus},
number = {1},
pages = {121-145},
publisher = {Tipogr. Lissnera i Sobko},
title = {О симметрических производных числах},
url = {http://eudml.org/doc/65214},
volume = {54},
year = {1943},
}
TY - JOUR
AU - Гермейер, Ю.Б.
TI - О симметрических производных числах
JO - Matematiceskij sbornik
PY - 1943
PB - Tipogr. Lissnera i Sobko
VL - 54
IS - 1
SP - 121
EP - 145
LA - rus
KW - differentiation and integration
UR - http://eudml.org/doc/65214
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.